# SDR AALA202401043500

- Difficulty date: November 25, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 55,844 hours, 38,308 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5311278220201
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SEAT TRACK IN FORWARD GALLEY AREA LOCATED AT FR 21 AND -Y1292. REPLACED SEAT TRACK PER SRM 51-72-11-911-001.
